# SDR DHL2005362AA1

- Difficulty date: December 4, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 46,262 hours, 29,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A579600500200
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK ACCOMPLISHED INSPECTION OF RT WING INBD. FLAP NOSE RIB NR 7 ON FLAP ASSY. S/N FD 1074 PER S/B  A-300-59-240.  REMOVED AND REPLACED RIB RN 7 RT AT RT INB. FLAP IAW S/B A-300-57-0240.
